# SDR 97ZZZX4241

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brackets
- Part number: 351650503031
- Condition: Chafed
- Location: Te Flap
- Part time: 4,608 hours
- Component: 35165050258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION, MAINTENANCE FLAP ATTACH BRACKET (LEFT OUTBOARD) WAS FOUND CHAFED.  REPLACED BRACKETS IAW SRM 51-40.  (X)
